Advertisement

Attractors for a Random Evolution Equation with Infinite Memory: An Application

  • María J. Garrido-Atienza
  • Björn Schmalfuß
  • José ValeroEmail author
Chapter
Part of the Understanding Complex Systems book series (UCS)

Abstract

In this paper we study the existence of random pullback attractors for an integro-differential parabolic equation of reaction-diffusion type with both finite and infinite delays and also some kind of randomness.

Notes

Acknowledgements

This work has been partially supported by Spanish Ministry of Economy and Competitiveness and FEDER, projects MTM2015-63723-P and MTM2016-74921-P, and by Junta de Andalucía (Spain), project P12-FQM-1492.

We would like to thank the referees for their valuable remarks and suggestions.

References

  1. 1.
    Arnold, L.: Random Dynamical Systems. Springer Monographs in Mathematics. Springer, Berlin (1998)Google Scholar
  2. 2.
    Caraballo, T., Chueshov, I.D., Real, J.: Pullback attractors for stochastic heat equations in materials with memory. Discrete Contin. Dyn. Syst. Ser. B 9, 525–539 (2008)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Caraballo, T., Garrido-Atienza, M.J., Schmalfuss, B., Valero, J.: Asymptotic behaviour of a stochastic semilineardissipative functional equation without uniqueness of solutions. Discrete Contin. Dyn. Syst. Ser. B 14, 439–455 (2010)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Caraballo, T., Garrido-Atienza, M.J., Schmalfuss, B., Valero, J.: Attractors for a random evolution equation with infinite memory: theoretical results. Discrete Contin. Dyn. Syst. Ser. B 22, 1779–1800 (2017)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Castaing, C., Valadier, M.: Convex Analysis and Measurable Multifunctions. Springer, Berlin (1977)CrossRefGoogle Scholar
  6. 6.
    Chueshov, I.D., Scheutzow, M.: Inertial manifolds and forms for stochastically perturbed retarded semilinear parabolic equations. J. Dyn. Differ. Equ. 13, 355–380 (2001)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Hino, Y., Murakami, S., Naito, T.: Functional Differential Equations with Infinite Delay. Lecture Notes in Mathematics, vol. 1473. Springer, Berlin (1991)Google Scholar
  8. 8.
    Lions, J.L.: Quelques méthodes de résolution des problèmes aux limites non linéaires. Gauthier-Villar, Paris (1969)zbMATHGoogle Scholar
  9. 9.
    Robinson, J.: Infinite-Dimensional Dynamical Systems. Cambridge University Press, Cambridge (2001)CrossRefGoogle Scholar
  10. 10.
    Yosida, K.: Functional Analysis. Springer, Berlin (1965).zbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2019

Authors and Affiliations

  • María J. Garrido-Atienza
    • 1
  • Björn Schmalfuß
    • 2
  • José Valero
    • 3
    Email author
  1. 1.Dpto. Ecuaciones Diferenciales y Análisis Numérico, Facultad de MatemáticasUniversidad de SevillaSevillaSpain
  2. 2.Institut für MathematikInstitut für StochastikJenaGermany
  3. 3.Centro de Investigación OperativaUniversidad Miguel Hernández de ElcheElche (Alicante)Spain

Personalised recommendations